# SDR UIEA2018100102160

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 83,219 hours, 15,893 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T1007
- Part serial: 4602
- Condition: Failed
- Location: Rt Wlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WLG ALTERNATE EXTENSION SYSTEM TEST, RESULT ELECTRICAL ACTUATOR FUCTION FAIL. IAW AMM 32-36-01-004-001 REV 93 AND AMM 32-36-01-404-009 REV 93 REPLACED ACTUATOR. CONDITION CK NORMAL.
